New result on the ultimate boundedness of solutions of certain third-order vector differential equations
Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica, Tome 49 (2010) no. 1, pp. 55-61 Cet article a éte moissonné depuis la source Czech Digital Mathematics Library

Voir la notice de l'article

Sufficient conditions are established for ultimate boundedness of solutions of certain nonlinear vector differential equations of third-order. Our result improves on Tunc’s [C. Tunc, On the stability and boundedness of solutions of nonlinear vector differential equations of third order].
Sufficient conditions are established for ultimate boundedness of solutions of certain nonlinear vector differential equations of third-order. Our result improves on Tunc’s [C. Tunc, On the stability and boundedness of solutions of nonlinear vector differential equations of third order].
Classification : 34B15, 34C11
Keywords: Ultimate boundedness; Lyapunov function; differential equation of third order
@article{AUPO_2010_49_1_a5,
     author = {Omeike, M. O. and Afuwape, A. U.},
     title = {New result on the ultimate boundedness of solutions of certain third-order vector differential equations},
     journal = {Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica},
     pages = {55--61},
     year = {2010},
     volume = {49},
     number = {1},
     mrnumber = {2797523},
     zbl = {1237.34045},
     language = {en},
     url = {http://geodesic.mathdoc.fr/item/AUPO_2010_49_1_a5/}
}
TY  - JOUR
AU  - Omeike, M. O.
AU  - Afuwape, A. U.
TI  - New result on the ultimate boundedness of solutions of certain third-order vector differential equations
JO  - Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica
PY  - 2010
SP  - 55
EP  - 61
VL  - 49
IS  - 1
UR  - http://geodesic.mathdoc.fr/item/AUPO_2010_49_1_a5/
LA  - en
ID  - AUPO_2010_49_1_a5
ER  - 
%0 Journal Article
%A Omeike, M. O.
%A Afuwape, A. U.
%T New result on the ultimate boundedness of solutions of certain third-order vector differential equations
%J Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica
%D 2010
%P 55-61
%V 49
%N 1
%U http://geodesic.mathdoc.fr/item/AUPO_2010_49_1_a5/
%G en
%F AUPO_2010_49_1_a5
Omeike, M. O.; Afuwape, A. U. New result on the ultimate boundedness of solutions of certain third-order vector differential equations. Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica, Tome 49 (2010) no. 1, pp. 55-61. http://geodesic.mathdoc.fr/item/AUPO_2010_49_1_a5/